| Model Number |
1804350-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified de novo proximal right coronary artery (prca).The 3.5x18mm xience skypoint stent delivery system (sds) met resistance with the guide extension telescope; therefore, failing to cross the lesion.When attempting to remove the sds it was noted to be stuck in the guide extension and both devices were removed as a single unit.The distal edge of the stent was noted to be flared.The procedure was continued with a new guide extension telescope and a new skypoint stent was used to complete the procedure.There was adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.